# SDR SWAA2024121659668

- Difficulty date: November 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-022: R2 DOOR PANEL 844DZ IS BENT ALOG EDGE OF PANEL AND CRACKED AT RIVET HOLE<[01] REPLACED R-2 DOOR PANEL 844DZ I/W/A SRM 51-40-02-0G-0 A TAG WN48921;[02] VERIFIED ITEM 1 AUDIT C/W
